Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 35 found articles
 
 
  Diffusion Approximations of Markovian Solutions to Discontinuous ODEs
 
 
Title: Diffusion Approximations of Markovian Solutions to Discontinuous ODEs
Author: Bressan, Alberto
Mazzola, Marco
Nguyen, Khai T.
Appeared in: Journal of dynamics and differential equations
Paging: Volume 36 () nr. 2 pages 1367-1404
Year: 2023-03-05
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands